Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The calculation of penetration indices for exceptional wild arcs


Author: James M. McPherson
Journal: Trans. Amer. Math. Soc. 185 (1973), 137-149
MSC: Primary 55A30
DOI: https://doi.org/10.1090/S0002-9947-1973-0326706-9
MathSciNet review: 0326706
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of wild arcs is defined, the class of ``exceptional'' arcs, which is a subclass of the class of arcs whose only wildpoint is an endpoint. This paper then uses geometric techniques to calculate the penetration indices of these exceptional arcs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55A30

Retrieve articles in all journals with MSC: 55A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0326706-9
Keywords: Wild arc, nearly polyhedral arc, nice penetration index, penetration index relative to handlebodies of genus g, exceptional arc, special constructing sequence, k-torus
Article copyright: © Copyright 1973 American Mathematical Society